| Catalog Number |
857008U |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's identifier, age, weight, date of event were not provided.When the requested information becomes available, a supplementary report will be submitted.
Event or Problem Description
Per complaint (b)(4), during clinical procedure patient experienced product failure.